# SDR CALA2023022700551

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Part number: D5348004320601
- Condition: Corroded
- Location: Dr 2l/Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L2 DOOR SILL PLATE AFT CORNER HAS CORROSION FR68-68 PER HAECO LCQ NR 9298668/20668 GENERATED BY V926223 SPEC: A3NB-5 3-3-6222 RMVD AND RPLD AFT WET AREA L2 DOOR SILL IAW UAL SRM 51-72-11 BY MECH V061742 INSP BY V061334
